Relative embeddings of discs into convex domains.
Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 331-350
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1989__98_1_143733,
author = {J. Globevnik},
title = {Relative embeddings of discs into convex domains.},
journal = {Inventiones mathematicae},
pages = {331--350},
year = {1989},
volume = {98},
number = {1},
zbl = {0681.32019},
url = {http://geodesic.mathdoc.fr/item/IM_1989__98_1_143733/}
}
J. Globevnik. Relative embeddings of discs into convex domains.. Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 331-350. http://geodesic.mathdoc.fr/item/IM_1989__98_1_143733/